# SDR FDEA201101170217

- Difficulty date: January 17, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727227
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655623654
- Condition: Corroded
- Location: Bs 510 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 510, STR 27R FWD PIT.  CUT OUT DAMAGED AREA OF SKIN AT BS 510 STR 27R, 4 1/8" X 2 1/8" IAW SRM 53-30-3 FIG 1.  FABRICATED REPAIR DOUBLER FROM 2024-T3 .100" X 16 3/8" X 10 1/8"  AND FILLER FROM  2024-T3, .090" X 4" X 1 1/8" IAW SRM 53-30-3 FIG 1. INSTALLED DOUBLER AND FILLER IAW SRM 53-30-3 FIG 1 REV. 103.
